GOING OFF LISINOPRIL

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 7/22/2008 8:27 PM (GMT -7)   
eyes  Hi all, especially you there els, still being a trooper, God Bless You for that.  I recentley had to go off of my ace inhibitor and was wondering is anyone here knows how much danger that poses.  I had developed swelling and redness after three years on it, hated to stop  but i was tired of looking like a tomato.  thanks all.  els  did you think i had gone through the pearly gates  ha ha

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 7/24/2008 3:58 PM (GMT -7)   
Hi Dreamy, It is good to hear from you but I am sorry about your Lisinopril eyes .  You have many, many years left on this earth.  Please do keep checking in and posting when you have time.
 
Lots of love

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


DREAMGIRL
Veteran Member


Date Joined Jan 2006
Total Posts : 600
   Posted 8/6/2008 3:55 PM (GMT -7)   
sad  Wow Els, this board is not doing much, i figured i would have to go several pages baack to see if I got any responses,  I will try to check in more often with any help.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 6:06 PM (GMT -7)
There are a total of 2,905,562 posts in 318,871 threads.
View Active Threads


Who's Online
This forum has 158223 registered members. Please welcome our newest member, samanthaelizabeth.
357 Guest(s), 3 Registered Member(s) are currently online.  Details
john4803, Spring, straydog